Ulam's problem for approximate homomorphisms in connection with Bernoulli's differential equation

DSpace/Manakin Repository

Show simple item record

dc.contributor.author Jung, S-M en
dc.contributor.author Rassias, TM en
dc.date.accessioned 2014-03-01T01:27:31Z
dc.date.available 2014-03-01T01:27:31Z
dc.date.issued 2007 en
dc.identifier.issn 0096-3003 en
dc.identifier.uri http://hdl.handle.net/123456789/18490
dc.subject Bernoulli's differential equation en
dc.subject Generalized Hyers-Ulam stability en
dc.subject Hyers-Ulam stability en
dc.subject Hyers-Ulam-Rassias stability en
dc.subject Stability en
dc.subject Ulam's problem en
dc.subject.classification Mathematics, Applied en
dc.subject.other Asymptotic stability en
dc.subject.other Computational methods en
dc.subject.other Differential equations en
dc.subject.other Problem solving en
dc.subject.other Bernoulli's differential equation en
dc.subject.other Generalized Hyers-Ulam stability en
dc.subject.other Hyers-Ulam stability en
dc.subject.other Hyers-Ulam-Rassias stability en
dc.subject.other Ulam's problem en
dc.subject.other Approximation theory en
dc.title Ulam's problem for approximate homomorphisms in connection with Bernoulli's differential equation en
heal.type journalArticle en
heal.identifier.primary 10.1016/j.amc.2006.08.120 en
heal.identifier.secondary http://dx.doi.org/10.1016/j.amc.2006.08.120 en
heal.language English en
heal.publicationDate 2007 en
heal.abstract Ulam's problem for approximate homomorphisms and its application to certain types of differential equations was first investigated by Alsina and Ger. They proved in [C. Alsina, R. Ger, On some inequalities and stability results related to the exponential function, J. Inequal. Appl. 2 (1998) 373-380] that if a differentiable function f : I -> R satisfies the differential inequality vertical bar y'(t) - y(t)vertical bar <= epsilon, where I is an open subinterval of R, then there exists a solution f(0) : I R -> of the equation y'(t) = y(t) such that vertical bar(t) - fo(t)vertical bar <= 3 epsilon for any t epsilon I. In this paper, we investigate the Ulam's problem concerning the Bernoulli's differential equation of the form y(t)(-x)y'(t) + g(t)y(t)(1-x) + h(t) = 0. (C) 2006 Elsevier Inc. All rights reserved. en
heal.publisher ELSEVIER SCIENCE INC en
heal.journalName Applied Mathematics and Computation en
dc.identifier.doi 10.1016/j.amc.2006.08.120 en
dc.identifier.isi ISI:000246830900028 en
dc.identifier.volume 187 en
dc.identifier.issue 1 SPEC. ISS. en
dc.identifier.spage 223 en
dc.identifier.epage 227 en

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record